# SDR CALA2012101700674

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 36,681 hours, 19,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578531
- Condition: Gouged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERIOR FUSELAGE BS 380, STR 9 LT, REMOVED DAMAGED AREA INSTALL REPAIR DOUBLER REF ECRA 5331-01390.
